# SDR 95ZZZX4366

- Difficulty date: August 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N509SS
- Make and model: Swrngn SA226TC
- Aircraft serial: TC206
- Engine: Garrtt TPE3313U
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Housing
- Part number: 8933831
- Condition: Damaged
- Location: 2nd Impeller
- Part time: 3,288 hours
- Stage of operation: IN
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

ENGINE WAS SENT IN FOR GBI AND HSI ON 10-14-94 WITH ENGINE TT OF 3,081.8 HOURS.  ENGINE WAS RETURNED FOR ITT HARNESS REPLACEMENT AND IT WAS FOUND THAT THE SECOND IMPELLER HOUSING SPRAY METAL HAD BECOME UNATTACHED.  VENDOR WAS NOTIFIED AND REPAIRED UNIT.  ENGINE WAS REPAIRED AND REASSEMBLED, 87.6 HOURS LATER, ENGINE RETURNED DUE TO LOW POWER.  AGAIN, FOUND SECOND IMPELLER HOUSING SPRAY METAL HAD COME UNATTACHED CAUSING MAJOR DAMAGE.  VENDOR WAS NOTIFIED AGAIN OF PROBLEM.  IMPELLER HOUSING WAS SENT OUT TO THIRD PARTY FOR EVALUATION.
